Duke Mathematical Journal

Arc structure of singularities

John F. Nash, Jr.

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 81, Number 1 (1995), 31-38.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077245458

Mathematical Reviews number (MathSciNet)
MR1381967

Zentralblatt MATH identifier
0880.14010

Digital Object Identifier
doi:10.1215/S0012-7094-95-08103-4

Subjects
Primary: 14E15: Global theory and resolution of singularities [See also 14B05, 32S20, 32S45]

Citation

Nash, Jr., John F. Arc structure of singularities. Duke Mathematical Journal 81 (1995), no. 1, 31--38. doi:10.1215/S0012-7094-95-08103-4. http://projecteuclid.org/euclid.dmj/1077245458.


Export citation

References

  • [1] C. Chevalley, Fondements de la géométrie algébrique, Secrétariat Mathématique, Paris, 1958.
  • [2] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109–203; ibid. (2) 79 (1964), 205–326.